A reflexivity criterion for Hilbert C*-modules over commutative C*-algebras.

Frank, Michael; Manuilov, Vladimir; Troitsky, Evgenij

The New York Journal of Mathematics [electronic only] (2010)

  • Volume: 16, page 399-408
  • ISSN: 1076-9803

How to cite

top

Frank, Michael, Manuilov, Vladimir, and Troitsky, Evgenij. "A reflexivity criterion for Hilbert C*-modules over commutative C*-algebras.." The New York Journal of Mathematics [electronic only] 16 (2010): 399-408. <http://eudml.org/doc/228602>.

@article{Frank2010,
author = {Frank, Michael, Manuilov, Vladimir, Troitsky, Evgenij},
journal = {The New York Journal of Mathematics [electronic only]},
keywords = {Hilbert -module; commutative -algebra; reflexivity; Stone-Čech compactification; Higson compactification; Hilbert -module; commutative -algebra},
language = {eng},
pages = {399-408},
publisher = {University at Albany, Deptartment of Mathematics and Statistics},
title = {A reflexivity criterion for Hilbert C*-modules over commutative C*-algebras.},
url = {http://eudml.org/doc/228602},
volume = {16},
year = {2010},
}

TY - JOUR
AU - Frank, Michael
AU - Manuilov, Vladimir
AU - Troitsky, Evgenij
TI - A reflexivity criterion for Hilbert C*-modules over commutative C*-algebras.
JO - The New York Journal of Mathematics [electronic only]
PY - 2010
PB - University at Albany, Deptartment of Mathematics and Statistics
VL - 16
SP - 399
EP - 408
LA - eng
KW - Hilbert -module; commutative -algebra; reflexivity; Stone-Čech compactification; Higson compactification; Hilbert -module; commutative -algebra
UR - http://eudml.org/doc/228602
ER -

NotesEmbed ?

top

You must be logged in to post comments.